Norm inflation for equations of KdV type with fractional dispersion

Research output: Contribution to journalArticle

Abstract

We demonstrate norm inflation for nonlinear nonlocal equations, which extend the Korteweg-de Vries equation to permit fractional dispersion, in the periodic and non-periodic settings. That is, an initial datum is smooth and arbitrarily small in a Sobolev space but the solution becomes arbitrarily large in the Sobolev space after an arbitrarily short time.
Original languageEnglish (US)
Pages (from-to)833-850
Number of pages18
JournalDifferential and Integral Equations
Volume31
Issue number11-12
StatePublished - 2018

Fingerprint Dive into the research topics of 'Norm inflation for equations of KdV type with fractional dispersion'. Together they form a unique fingerprint.

  • Cite this